Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Vibrations, unable to speak, eat properly after falling from stairs and getting fits 5 years back. Permanent solution?

hello doctor,5 years back my brother fell down down from strairs and he fainted after that he didnt know what happened and got fever ,but later after a month he got fits only once,then we asked docter he cheked him and told to start the coures of medicines(keppra,valparin and revotril)the doctors said that he will have to continue the medicines for 3-4 years and then he ll be alright as before,but till now nothing has changed everything is same ,he vibrates a lot,not aaaable to speak properlly,eat,properlly,uncomfortable in going in grounds and in publics.i feel very bad for him his age is 27 and he is elder to me ,plz help us for which doctor to visit,when he will b alright and start earning like other boys. peehu from mumbai.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
I understand your concerns. From your history i understand that your brother had an head injury 5 years back and had a seizure episode and was put on these medications. When you say nothing has changed much, do you mean to say that the seizures are still persisting? Another vital information that is missing is what did the brain imaging show at that time or for that reason was he ever scanned by MRI/CT. From the complains that you have mentioned like shakes alot, unable to speak or eat properly and obvious change in his personality, it appears that your brother had some obvious brain damage. These symptoms are generally not explainable by seizure disorder alone. It will be better to get a fresh MRI and consult with a neurosurgeon or neurophysician .
Thanks. Hope I am able to solve your concerns.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor